# SDR DALA2017062205030

- Difficulty date: June 21, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 114,935 hours, 16,887 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK,  FOUND EMERGENCY AISLE LIGHTS OUT AT ROWS 32-41 BOTH SIDES. FOUND SHORT TO GROUND ON POSITIVE SIDE OF THE CIRCUIT BETWEEN ROWS 41 AND 35 RIGHT GOING AFT AND REPLACED CONNECTOR D9047 FOR PIN NOT LOCKING AT POSITION 14 AND REPAIRED SHORT.  SYSTEM OPERATION IS NORMAL
